# SDR WX0A2022110274304

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 50,751 hours, 32,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 0000-0004:THIS NRC IS RAISED TO COMPLY WITH ALLEGIANT M313 DIGITAL FORM COMPLIANCE, REFER 5000-0038 CORROSION FOUND ON LH WING UPPER SKIN UPPER SURFACE AT RIB 8 REAR SPAR AREA. / PROCESS FORM M313 ACCOMPLISHED, M313 ATTACHED.CORROSION REMOVED AS PE SRM 51-74-00 REV 142 AND FOUND STRUCTURALLY ACCEPTALE AS PER AIRBUS REPAIR INSTRUCTIONS R572-58616 PARA E, ISSUE L AND AIRBUS TD/70525679/055/2022/C.  AIRBUS WILL EVALUATE AND PROVIDE RESPONSE WITHIN 6 MONTHS."
